# SDR RAIA2009051800005

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 22,269 hours, 21,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: 12097
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP, MX FOUND THAT THE FWD EMERGENCY LIGHTS WERE INOPERATIVE. MX REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW AMM PROCEDURES FOLLOWED BY AN OPS CHECK OF THE LIGHTS IAW AMM PROCEDURES THAT PROVED TO BE A GOOD CORRECTIVE ACTION.
